MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE,SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE,SURGICAL
Model Number 292.30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during a tibia shaft revision due to a loss of reduction and non-union from previous fixation that the kirschner wire with trocar point broke off upon insertion.It is unknown if there was a surgical delay.The procedure was completed successfully.The generated fragments of the broken device were removed.This report is for one (1) 3.0mm kirschner wire w/trocar point 150mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: picture review: narrative: one kirschner wire trocar is visible on the picture.Breakage of a broken point cannot be confirmed based on the poor quality of the picture.Without having the material available for investigation no further statement can be given.Product was not returned therefore no further investigation possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0MM KIRSCHNER WIRE W/TROCAR POINT 150MM
Common Device Name
WIRE,SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9991109
Report Number2939274-2020-02005
Device Sequence Number14377575
Product Code LRN
UDI-Device Identifier20886982180480
UDI-Public20886982180480
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.30
Device Catalogue Number292.30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date05/14/2020
Patient Sequence Number1
Patient Age65 YR